EconPapers    
Economics at your fingertips  
 

On the Existence of Global Weak Solutions for a Weakly Dissipative Hyperelastic Rod Wave Equation

Haibo Yan, Ls Yong, Yu Yang and Yang Wang

Journal of Applied Mathematics, 2014, vol. 2014, issue 1

Abstract: Assuming that the initial value v0(x) belongs to the space H1(R), we prove the existence of global weak solutions for a weakly dissipative hyperelastic rod wave equation in the space C([0, ∞) × R)⋂ L∞([0, ∞); H1(R)). The limit of the viscous approximation for the equation is used to establish the existence.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2014/264162

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2014:y:2014:i:1:n:264162

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2014:y:2014:i:1:n:264162